# SDR USAA20091109BA059

- Difficulty date: November 8, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 0315
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1508045
- Condition: Malfunctioned
- Location: R4 Door
- Part time: 32,409 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - WHILE ACCOMPLISHING A SLIDE OPERATIONAL CHECK, THE R4 SLIDE DID NOT INFLATE PROPERLY.  INSTALLED NEW SERVICEABLE SLIDE ASSEMBLY.
